Home

 

Recent Issues

Volume 52

1

2

3

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:3 (2010) 353-362  

Existence and Uniqueness of Periodic Solutions

for a Kind of Rayleigh Type p-Laplacian Equation

Zuda Huang and Qiyuan Zhou

Abstract.  By using topological degree theory and some analysis skill, we obtain some sufficient conditions for the existence and uniqueness of periodic solutions for Rayleigh type p-Laplacian differential equation

2000 Mathematics Subject Classification: 34K15, 34C25.

Keywords: p-Laplacian, periodic solutions, Rayleigh equation, existence and unique-ness, topological degree.

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013